Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Restricted Lie algebras with semilinear $ p$-mappings


Author: Rolf Farnsteiner
Journal: Proc. Amer. Math. Soc. 91 (1984), 41-45
MSC: Primary 17B50
DOI: https://doi.org/10.1090/S0002-9939-1984-0735560-5
MathSciNet review: 735560
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Restricted Lie algebras $ (L,[p])$ having the property that some power of the $ p$-mapping $ [p]$ is semilinear are investigated.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17B50

Retrieve articles in all journals with MSC: 17B50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1984-0735560-5
Article copyright: © Copyright 1984 American Mathematical Society